# SDR IPXA2019080535283

- Difficulty date: July 16, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 75,887 hours, 15,868 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  LT WING FIXED L/E SKIN IS CRACKED AT SLAT TRACK #10 CUT OUT.REPAIRED CRACKED LT WING FIXED L/E SKIN AT SLAT TRACK #10 CUT OUT BETWEEN STA. XOS 657.71 AND XOS 661.7174 IAW EA 011-5730-01-A7848 REV. IR AND EO MD11-5730-73517-A. (MAJOR)
